MathSciNet Relay Station
MathSciNet bibliographic data
MR2416774 (2009c:35298) 35L67 (35L65)
Nedeljkov, Marko Singular shock waves in interactions. Quart. Appl. Math. 66 (2008), no. 2, 281–302.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement